# SDR CA100126004

- Difficulty date: January 26, 2010
- Submitted: March 1, 2010
- Operation: General aviation
- Make and model: Beech C90A
- Aircraft time: 1,180 hours
- Engine: Pwa PT6A21
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Sleeve
- Condition: Cracked
- Location: Fuel Line
- Part time: 1,719 hours
- Component: Line
- Component part number: 1099200021
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE PERFORMING ENG INSP IN CONJUNCTION WITH THE SCHEDULED AIRFRAME PHASE CHECK, AME NOTED AN UNUSUAL MARK ON THE PROTRUDING BIT OF A FUEL LINE COUPLING SLEEVE AT THE REAR OF THE RT ENG FCU.  THE LINE, FCU RETURN OR PURGE FUEL LINE, WAS REMOVED FOR CLOSER INSP UPON WHICH THE SLEEVE WAS FOUND TO BE CRACKED COMPLETELY THROUGH THE MATERIAL (STEEL SLEEVE).  A NEW TUBE ASSY WAS INSTALLED.  CAUSE OF THE SPLIT SLEEVE COULD NOT BE DETERMINED.
